RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 13, Issue 3, Pages 395–402 (Mi mz7135)  

This article is cited in 2 scientific papers (total in 2 papers)

Some geometrical questions in rigged Hilbert spaces

A. A. Volodin, Yu. L. Shmul'yan

Odessa Institute of Marine Engineers

Abstract: In a rigged Hilbert space Galois correspondences between classes of linear manifolds closed in various norms are studied. The class of linear manifolds closed simultaneously in two norms is investigated. Applications to the theory of representations of closed operators with improper scale subspaces are indicated.

Full text: PDF file (677 kB)

English version:
Mathematical Notes, 1973, 13:3, 240–243

Bibliographic databases:

UDC: 513.88
Received: 27.12.1971

Citation: A. A. Volodin, Yu. L. Shmul'yan, “Some geometrical questions in rigged Hilbert spaces”, Mat. Zametki, 13:3 (1973), 395–402; Math. Notes, 13:3 (1973), 240–243

Citation in format AMSBIB
\Bibitem{VolShm73}
\by A.~A.~Volodin, Yu.~L.~Shmul'yan
\paper Some geometrical questions in rigged Hilbert spaces
\jour Mat. Zametki
\yr 1973
\vol 13
\issue 3
\pages 395--402
\mathnet{http://mi.mathnet.ru/mz7135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317019}
\zmath{https://zbmath.org/?q=an:0265.46024|0259.46022}
\transl
\jour Math. Notes
\yr 1973
\vol 13
\issue 3
\pages 240--243
\crossref{https://doi.org/10.1007/BF01155663}


Linking options:
  • http://mi.mathnet.ru/eng/mz7135
  • http://mi.mathnet.ru/eng/mz/v13/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Shmul'yan, “On closed Hermitian operators and their selfadjoint extensions”, Math. USSR-Sb., 22:2 (1974), 151–166  mathnet  crossref  mathscinet  zmath
    2. È. R. Tsekanovskii, Yu. L. Shmul'yan, “The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions”, Russian Math. Surveys, 32:5 (1977), 73–131  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019